MathSciNet Relay Station
MathSciNet bibliographic data
MR1646197 49J10 (49J30 49K10)
Lachand-Robert, T.; Peletier, M. A. Extremal points of a functional on the set of convex functions. Proc. Amer. Math. Soc. 127 (1999), no. 6, 1723–1727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement